# SDR AUS20040103

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 62444005
- Condition: Corroded
- Location: Fuselage
- Part time: 10,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD CORRODED IN AREA BENEATH VERTICAL FIN FRONT ATTACHMENT PLATE AND STRINGER HAT ASSEMBLY ATTACHMENT AREA.
